SEARCH:

# I.V. Diazepam in a patient on a dental chair can cause: [AIIMS 2007 NOV]

# I.V. Diazepam in a patient on a dental chair can cause: [AIIMS 2007 NOV]
A. Tinel’s Sign
B. Verrill’s Sign
C. Bell’s sign
D. Coleman’s sign



The correct answer is B. Verrill's Sign.
Verrill's  sign has 3 Symptoms which indicate  the correct level after  diazepam sedation.
- 50% eyelid ptosis
- Blurring of vision
- Slurring of speech 
Verrill's Sign

# Tinel's Sign: Tinel sign was used earlier as an indicator of the start of the nerve regeneration. It is elicited by percussion over the divided nerve, which result in tingling sensation in part supplied by peripheral section.

# Coleman's sign: Seen in mandibular fractures. Ecchymosis in the lingual sulcus is pathognomic of mandibular fracture.

 # Bell's Sign: Bell's phenomenon (also known as the palpebral oculogyric reflex) is a medical sign that allows observers to notice an upward and outward movement of the eye, when an attempt is made to close the eyes. The upward movement of the eye is present in the majority of the population, and is a defensive mechanism. 

No comments:

Post a Comment

Add Your Comments or Feedback Here

See All Posts / Archives: